# SDR ASAA2021052534910

- Difficulty date: May 25, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 26,795 hours, 8,661 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5188881
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANGE ENG 1 IGNITERS BOTH LEFT AND RIGHT IGNITERS. GROUNDED - YES. R/R ENG 1 IGNITERS BOTH LEFT AND RIGHT IGNITERS REF B737-900 AMM 74-21-02 OPS CK GOOD.
